# SDR EIAA980191

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99220422
- Condition: Cracked
- Location: Bs 256
- Part time: 48,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C5' CHECK, FRAME ATTACH FITTING CRACKED AT BS 256 AT STR 24R.  REPLACED FRAME ATTACH FITTING PER SRM'S 51-30-02 AND 51-10-03.  (X)
